Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

K. G. Valeev, “On Hill’s Method in the Theory of Linear Differential Equations with Periodic Coefficients,” Journal of Applied Mathematics and Mechanics, Vol. 24, 1960, pp. 1493-1505. doi:10.1016/0021-8928(60)90003-4

has been cited by the following article:

  • TITLE: G-Type Seismic Wave in Magnetoelastic Monoclinic Layer

    AUTHORS: Amares Chattopadhyay, Shishir Gupta, Abhishek K. Singh, Sanjeev A. Sahu

    KEYWORDS: G-Waves, Magnetoelastic, Dispersion Equation, Monoclinic, Transform Technique

    JOURNAL NAME: Applied Mathematics, Vol.2 No.2, February 25, 2011

    ABSTRACT: This paper deals with the study of propagation of G type waves along the plane surface at the interface of two different types of media. The upper medium is taken as monoclinic magnetoelastic layer whereas the lower half-space is inhomogeneous isotropic. Dispersion equation and condition for maximum energy flow near the surface are obtained in compact form. The dispersion equation is in assertion with the classical Love-type wave equation for the isotropic case. Effect of magnetic field and inhomogeneity on phase velocity and variation of group velocity with scaled wave number has been depicted by means of graphs. It is observed that inhomogenetity decreases phase velocity and the magnetic field has the favouring effect. A comparative study for the case of isotropic layer and monoclinic layer over the same isotropic inhomogeneous half space has been made through graphs.